JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF SIX SOLUTIONS OF THE NONLINEAR HAMILTONIAN SYSTEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 3,  2008, pp.443-468
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.3.443
 Title & Authors
EXISTENCE OF SIX SOLUTIONS OF THE NONLINEAR HAMILTONIAN SYSTEM
Jung, Tack-Sun; Choi, Q-Heung;
  PDF(new window)
 Abstract
We give a theorem of existence of six nontrivial solutions of the nonlinear Hamiltonian system
 Keywords
Hamiltonian system;critical point theory;limit relative category; condition;finite dimensional reduction method;
 Language
English
 Cited by
 References
1.
H. Amann, Saddle points and multiple solutions of differential equations, Math. Z., 127-166 (1979).

2.
T. Bartsch and M. Klapp, Critical point theory for indefinite functionals with symmetries, J. Funct. Anal., 107-136 (1996).

3.
K. C. Chang, Infinite dimensional Morse theory and multiple solution problems, Birkhauser, (1993).

4.
Q. H. Choi and T. Jung, An application of a variational reduction method to a nonlinear wave equation, J. Differential Equations, 117, 390-410 (1995). crossref(new window)

5.
M. Degiovanni, Homotopical properties of a class of nonsmooth functions, Ann. Mat. Pura Appl. 156, 37-71 (1990). crossref(new window)

6.
M. Degiovanni, A. Marino, and M. Tosques, Evolution equation with lack of convexity, Nonlinear Anal. 9, 1401-1433 (1985). crossref(new window)

7.
G. Fournier, D. Lupo, M. Ramos, and M. WiIlem, Limit relative category and critical point theory, Dynam. Report, 3, 1-23 (1993).

8.
T. Jung and Q. H. Choi, Existence of four solutions of the nonlinear Hamiltonian system with nonlinearity crossing two eigenvalues, Boundary Value Problems, Volume 2008, 1-17.

9.
D. Lupo and A. M. Micheletti, Nontrivial solution for an asymptotically linear beam equation, Dynam. Systems Appl. 4, 147-156 (1995).

10.
D. Lupo and A. M. Micheletti, Two applications of a three critical points theorem, J. Differential Equations 132, 222-238 (1996). crossref(new window)

11.
P. A. Marino, C. Sacconl, Some variational theorems of mixed type and elliptic problems with jumping nonlinearities, Ann. Scuola Norm. Sup. Pisa, 631-665 (1997).

12.
A. M. Micheletti and A. Pistoia, On the number of solutions for a class of fourth order elliptic problems, Communications on Applied Nonlinear Analysis, 6, No. 2, 49-69 (1999).

13.
P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS. Regional Conf. Ser. Math., 65, Amer. Math. Soc., Providence, Rhode Island (1986).

14.
P. H. Rabinowitz, A variational method for finding periodic solutions of differential equations, Nonlinear Evolution Equations (M.G.Crandall.ed.), Academic Press, New York, 225-251 (1978).